×

Found 207 Documents (Results 1–100)

Singular integral operators and elliptic boundary-value problems. I. (English. Russian original) Zbl 1448.42001

J. Math. Sci., New York 245, No. 6, 695-891 (2020); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 1, 1-189 (2017).
MSC:  42-02 42B25 30E25
PDFBibTeX XMLCite
Full Text: DOI

Conditions of solvability of functional equations with differentiable \(\lambda\)-injective operator. (English. Ukrainian original) Zbl 1379.39011

J. Math. Sci., New York 226, No. 3, 296-306 (2017); translation from Neliniĭni Kolyvannya 19, No. 3, 399-407 (2016).
Reviewer: Syed Abbas (Mandi)
MSC:  39A24 39B52 39A10
PDFBibTeX XMLCite
Full Text: DOI

Taylor problem for the zero-order model of an incompressible viscoelastic fluid. (English. Russian original) Zbl 1330.35348

Differ. Equ. 51, No. 6, 783-791 (2015); translation from Differ. Uravn. 51, No. 6, 771-779 (2015).
MSC:  35Q35 76A10
PDFBibTeX XMLCite
Full Text: DOI

Differential geometric heuristics for Riemannian optimal mass transportation. (English) Zbl 1186.58008

Kruglikov, Boris (ed.) et al., Differential equations – Geometry, symmetries and integrability. The Abel symposium 2008. Proceedings of the fifth Abel symposium, Tromsø, Norway, June 17–22, 2008. Berlin: Springer (ISBN 978-3-642-00872-6/hbk; 978-3-642-00873-3/ebook). Abel Symposia 5, 49-73 (2009).
MSC:  58D20 58D05 53C21
PDFBibTeX XMLCite
Full Text: DOI

On the solvability of a nonstationary problem describing the dynamics of an incompressible viscoelastic fluid. (English. Russian original) Zbl 0915.76009

Math. Notes 63, No. 3, 388-395 (1998); translation from Mat. Zametki 63, No. 3, 442-450 (1998).
MSC:  76A10 35Q35
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software